# SDR COMA2012042390008

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 10,210 hours, 6,409 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MSP RECEIVED SLAT FAIL MSG, PREFORMED QRH.  EMERGENCY DECLARED, A/C LANDED SAFELY.  INSPECTED SLATS, NO DEFECTS FOUND.  PERFORMED ELECTRICAL RIGGING OF SLAT SYSTEM, CLEARED INHIBITS OF BOTH CHANNELS, PERFORMED SFECU SELF TEST, NO DEFECTS.  OPS CHECK OF SLAT AND FLAP SYSTEM GOOD.
